Pink Sheet is part of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC’s registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 8860726.

This copy is for your personal, non-commercial use. For high-quality copies or electronic reprints for distribution to colleagues or customers, please call +44 (0) 20 3377 3183

Printed By

UsernamePublicRestriction
UsernamePublicRestriction

Acetaminophen glutathione deficiency link merits warning for HIV-infected -- petition.

This article was originally published in The Tan Sheet

Executive Summary

ACETAMINOPHEN AND GLUTATHIONE DEFICIENCY: HIV PATIENTS SHOULD BE WARNED through labeling about use and overuse of acetaminophen because the drug tends to deplete glutathione (GSH) and is "potentially more toxic to GSH-deficient individuals," Stanford University School of Medicine researcher Leonore Herzenberg and AIDS Treatment News publisher John James maintain in a Feb. 14 citizen petition to FDA. They note that a "series of studies over the last six years has demonstrated that a pronounced glutathione deficiency is frequent in HIV-infected adults and children and tends to become more pronounced as HIV disease progresses."
Advertisement

Topics

Advertisement
UsernamePublicRestriction

Register

PS086821

Ask The Analyst

Please Note: You can also Click below Link for Ask the Analyst
Ask The Analyst

Your question has been successfully sent to the email address below and we will get back as soon as possible. my@email.address.

All fields are required.

Please make sure all fields are completed.

Please make sure you have filled out all fields

Please make sure you have filled out all fields

Please enter a valid e-mail address

Please enter a valid Phone Number

Ask your question to our analysts

Cancel